# SDR UALA2011072203734

- Difficulty date: July 20, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 42,456 hours, 5,271 cycles
- Engine: Pwa PW40903
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LT FAN COWL HAS GROUND DAMAGE FROM O2 CART.  ACCOMPLISH ENGINE AND STRUT DAMAGE CONDITIONAL INSP PER MM.  NR 1 ENGINE LH FAN COWL DAMAGED DUE TO CONTACT WITH OXYGEN CART.  REMOVED NR 1 ENGINE OUTBOARD FAN COWL FOR REPAIR PER AMM.
